# SDR SIMA202006054001

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 37,213 hours, 32,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Defective
- Location: Door Frame
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN. REMOVED AND REPLACED MAIN-DOOR FRAME ROLLER IAW AMM 53-21-02. OPS CHECK GOOD
